# SDR DALA2024111210880

- Difficulty date: November 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 59,697 hours, 31,385 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Odor
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3141 AFTER APU STARTED AS SOON AS BLEED AIR PB ON CREW NOTICED ELECTRICAL SMELL. CORRECTIVE ACTION: R/R APU GENERATOR PER A319 AMM 24-23. (6561654)
